Couldn't find what you looking for?

TRY OUR SEARCH!

I was wondering if anyone has experienced weight gain when taking both adderall and wellbutrin. I've been taking adderall for about a month for add and was just put on 150mg of wellbutrin. I noticed with just the adderall that I wasn'most hungry most of the day. I'm trying to loose weight so I was glad when the adderall started to suppress my ,appetite. But now with taking the wellbutrin, after just 1 day I noticed that i was hungry more during the day. I really don't want to gain weight because I'm over weight as it is. Has anyone else gained weight when taking these two meds?[url]

Loading...

Well, it says in the warning that change in appetite (weight loss or weight gain) is common side-effect of Wellbutrin. To me it’s a little bit unexpected that it still makes you hungry even though you’re taking Addrill. But maybe you have just gotten used to smaller appetite while you were taking only Addril so that now when you are taking them together it seems like your appetite is bigger. And, you know, there always is an option to try to lose weight in organized more way, by controlling your diet and amount of physical activity.
Reply

Loading...